Advances in Pure Mathematics

Vol.4 No.9(2014), Paper ID 49912, 5 pages

DOI:10.4236/apm.2014.49058

 

On the Initial Subalgebra of a Graded Lie Algebra

 

Thomas B. Gregory

 

Department of Mathematics, The Ohio State University at Mansfield, Mansfield, Ohio, USA

 

Copyright © 2014 Thomas B. Gregory et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

 

How to Cite this Article


Gregory, T. (2014) On the Initial Subalgebra of a Graded Lie Algebra. Advances in Pure Mathematics, 4, 513-517. doi: 10.4236/apm.2014.49058.

Copyright © 2020 by authors and Scientific Research Publishing Inc.

Creative Commons License

This work and the related PDF file are licensed under a Creative Commons Attribution 4.0 International License.